# SDR 98ZZZM577

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001246
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, FOUND THE LEFT AND RIGHT AFT OUTBOARD, THE RIGHT AFT INBOARD AND THE RIGHT FORWARD OUTBOARD SEAT TRACKS CORRODED.  REMOVED AND REPLACED SEAT TRACKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
